or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Trying To Conceive › Weird cycles after removal of Paragard non hormonal IUD.... you too?
New Posts  All Forums:Forum Nav:

Weird cycles after removal of Paragard non hormonal IUD.... you too?

post #1 of 6
Thread Starter 

My cycles have been about 28 days for years, but since getting my IUD out my cycles have been 40ish days (there's only been 2, but it seems like a very big coincidence).  And I'm not getting the fertile EWCM I used to in the pre-IUD days.

 

Didn't think the non-hormonal IUD was supposed to change things.  Anyone else experience this?

 

Christina

post #2 of 6

I had that problem.  When I had my IUD taken out the first cycle was about 6 and a half weeks, the second was about 5 and a half weeks and I conceived DS on the third cycle (ovulated cd 18ish).  During the first two cycles I had NO ewcm, just dry, flaky, nothing.  I dont think I even ovulated those cycles, the iud (non-hormonal) completely messed my body up while it was in and I really thought it had made me infertile when my post-iud cycles were so weird! Then my body got over the trauma of having it in/removed and I was able to conceive.  I hope your cycles get back to normal soon. 

post #3 of 6
Thread Starter 

That's promising... maybe after this cycle I'll be all cleared out.  We'll be TTC this fall so I hope things are back to normal by then!

 

Did you notice that your mucous was dry the whole time you had the IUD in?  Mine was kind of tacky/ sticky, and the same all cycle long.  I could tell when I O'd based on the cramps/pain (and 13-15 days later I'd get AF, so from that standpoint I felt like that was still normal, just the weird mucous). 

 

Now these last 2 cycles since getting the IUD out I didn't even clearly feel when I O'd.  I starting thinking maybe I went into early menopause... I am 37 after all :)

 

Christina
 

post #4 of 6

When I had the IUD in my cycles were completely messed up.  I hadn't been monitering cm tbh as only started when ttc.  All I noticed was that I would bleed for longer 7-10 days each menstruation and then inbetween menses I had dark dark/black bleeding for 4-5 days.  Also my period pains got prgressively worse until I was n severe pain each month and the bleeding became more intense.  I had it in for 2 years and the doctor wasnt concerned about all this(???).  Looking back I should have taken it out as soon as the weirdness started as my body really didn't like having it in!!

 

Even though it's non hormonal, it is a foreign object getting in the way of what the body does and I think some people are just really sensetive to that. 

post #5 of 6
Thread Starter 

It would be nice if they mentioned this as a side effect... I was just told "heavier periods" but nothing else would change.  I probably still would have used it, but I would've had low expectations for return of fertility afterward :)

 

Just got my period, cycle 31 days... better!  Almost to my 28d norm!  I'm hoping I see some nice EWCM this month; will put my mind at ease.  I sure took it for granted in the past...

 

Christina
 

post #6 of 6

31 days definately sounds like things are balancing out a bit! :)

New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Trying To Conceive
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Trying To Conceive › Weird cycles after removal of Paragard non hormonal IUD.... you too?